# SDR SCNA201809286109

- Difficulty date: September 26, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 59,066 hours, 22,530 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SLAT SKIN CRACKED AT ACTUATOR ATTACH POINT.    STILL IN WORK. ADDITIONAL INFORMATION TO BE PROVIDED.  MARKED END OF CRACK ON #1 SLAT SKIN VISUALLY AT 7/16". REMOVED #1 SLAT. RII ACCOMPLISHED ON INTERFACE INSPECTION. OK TO INSTALL #1 SLAT. INSTALLED #1 SLAT ON MAIN AND AUXILIARY TRACKS. BOTH O/B AND I/B AUXILIARY TRACKS TARGETS, WASHERS AND, NUTS, NEED INSTALLED. BOTH MAIN TRACK BOLTS ARE FINGER TIGHT AND NEED TO BE TORQUED. O/B AUXILIARY TRACK ADJUSTMENT. BOLTS [39B] AND [37] AS WELL AS JAM NUT [39] ARE STILL LOOSE AND NEED TORQUED AFTER FINAL ADJUSTMENTS. COMPLETED FINAL INSTALLATION OF #1 SLAT. OK FOR SERVICE. ACCOMPLISHED RII OF INSTALLATION FOR #1 SLAT.
